# SDR FQAR20150406027

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: General aviation
- Aircraft: N418PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843414
- Aircraft time: 16,772 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62664000
- Condition: Cracked
- Location: Zone 100
- Part time: 16,772 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A Z-SHAPED BRACKET IMMEDIATELY BEHIND THE FIREWALL WAS FOUND CRACKED.  THE BRACKET IS INSTALLED ABOVE THE TUNNEL AND IS PART OF THE STRUCTURE SUPPORTING THE RUDDER PEDAL BAR. CRACKING CAN ONLY BE SEEN BY USE OF A MIRROR AND GOOD FLASHLIGHT. IT IS LIKELY CRACKING IS CAUSED BY THE MOVEMENT OF THE RUDDER PEDALS STRESSING THE SURROUNDING STRUCTURE.
